Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Constant burping, bloating, bitter taste in mouth. Could it be due to the intake of motilluim and plasil?

Hi! 4 years ago i notice that im burping a lot and i think it is normal to burp. But as i have observed it goes on and off. Last 2010 i consulted a doctor and she give me medication (opel, plasil and motilluim) without understanding what are those drugs i take. And now its back again and sometimes make me crazy on thinking what kind of sickness i have... now i have constant burping, my stomach i like having a lot of water or gas inside and making sounds esp when im lying down. Also i have sour, bitter taste in mouth. What should i do? Thank u
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
You are having dyspeptic symptoms.
Check you blood glucose level to rule out diabetes and also get a upper GI endoscopy done.
Take medications like prilosec for relief.

Dr.Ratnakar Kini
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor